# SDR CA970603004

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hydraulic Line
- Part number: 82970010391
- Condition: Pinhole
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK AT #2 NACELLE. FOUND PINHOLE AT BEND RADIUS PRESSURE LINE AT MAIN LANDING GEAR DOOR SEQUENCING LINE.
